Translator Disclaimer
June 2013 Canonical measure assignments
Steve Jackson, Benedikt Löwe
J. Symbolic Logic 78(2): 403-424 (June 2013). DOI: 10.2178/jsl.7802040

Abstract

We work under the assumption of the Axiom of Determinacy and associate a measure to each cardinal $\kappa < \aleph_{\varepsilon_0}$ in a recursive definition of a canonical measure assignment. We give algorithmic applications of the existence of such a canonical measure assignment (computation of cofinalities, computation of the Kleinberg sequences associated to the normal ultrafilters on all projective ordinals).

Citation

Download Citation

Steve Jackson. Benedikt Löwe. "Canonical measure assignments." J. Symbolic Logic 78 (2) 403 - 424, June 2013. https://doi.org/10.2178/jsl.7802040

Information

Published: June 2013
First available in Project Euclid: 15 May 2013

zbMATH: 1323.03071
MathSciNet: MR3145188
Digital Object Identifier: 10.2178/jsl.7802040

Subjects:
Primary: 03E55, 03E60
Secondary: 03E05

Rights: Copyright © 2013 Association for Symbolic Logic

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.78 • No. 2 • June 2013
Back to Top